# SDR AU971658

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5220 · Emergency Exits
- Part: Trim
- Condition: Blocked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT DOOR EMERGENCY HATCH PULL HANDLE TRIM INTERFERING WITH THE MEL DOCUMENT HOLDER PREVENTING THE HATCH FROM FALLING INTOTHE COCKPIT AS DESIGNED.
